Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

Y. Jhaveri - R. Neumayer

Higher regularity of the free boundary in the obstacle problem for the fractional Laplacian

created by neumayer on 24 Apr 2017

[BibTeX]

Accepted Paper

Inserted: 24 apr 2017
Last Updated: 24 apr 2017

Journal: Adv. Math.
Volume: 311
Pages: 748--795
Year: 2017

Abstract:

We prove a higher regularity result for the free boundary in the obstacle problem for the fractional Laplacian via a higher order boundary Harnack estimate.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1